Tingling in the toes
(Angeles City, Philippines)
I had Koch's infection in 2016 and had the medication for 9 months because I was diabetic. After 9 months, I had this tingling and sometimes pricking sensation on my toes. What do I do?
Depending on which part of your body the TB bacterium affected, it is far more likely that your tingling in the toes is being caused by your diabetes.
Consider hiring a Libre painless glucose monitoring system for two weeks, and see how well your blood sugar is maintained. If you are insulin resistant and your sugar is spiking regularly you can expect to get a diabetic neuropathy; that means tingling in the toes, and worse.
The only long term solution is strict avoidance of all refined carbohydrate, and regular short walks after starchy meals and snacks.
This is equally important in Covid-19 times; the virus is relentless in attacking diabetics who are not well controlled.
The solution is to give up sugar and refined carbs for ever. We should all do it anyway if we want to long and healthy lives.
If your blood glucose is not spiking and you are well controlled, then spinal stenosis needs to be considered. Do you have a history of lower back pain?
I hope this contributes; let me know what comes of it please. I'm always curious as to whether my suggestions are way off the mark, or spot on.
Dr B.R. Lewis DC
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Chiropractic help Questions (Low back pain).
you find this page useful? Then perhaps forward it to a suffering friend.
Better still, Tweet or Face Book it.
Enjoy this page? Then forward it to a friend. Here's how...
Would you prefer to share this page with others by linking to it?
- Click on the HTML link code below.
- Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment,
your Facebook account, or anywhere that someone would find this page valuable.